# SDR CALA2011062800453

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 42,812 hours, 6,960 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 3100130
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL TEMPRATURE INDICATION INTERMITTENT THEN BLANK FOR APPROX TWENTY MINUTES AT CRUISE THEN BACK TO INTERMITTENT ON RETURN.  REMOVED AND REPLACED NR 1 ENG TEMP SENSOR IAW AMM 79-34-01.  OPS CHECK PER AMM 79-34-00, NO LEAKS NOTED OPS CHECK GOOD.  A/C OK TO CONTINUE.
